# SDR HEEA062410

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6853279
- Condition: Damaged
- Location: Nr 4 Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ASSEMBLY OF P.T. ROTOR; UNABLE TO OBTAIN BALANCE.  REPLACEMENT OF NR 4 TURBINE WHEEL CURED PROBLEM.  INSTALLED NEW WHEEL.
